| Catalog Number |
5407120470 |
| Medical Device Problem Codes |
Flaked (1246); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1 ¿ march 31 2026.This report summarizes 1 event for the failures: flaked; detachment of device or device component.- 1 event had problem identified during non-clinical procedure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device was received.Evaluation findings (results/components): 1 device: wear problem, material and/or chemical problem identified / bearings, coating material.Product disposition: 1 device: scrapped by stryker.Additional information: 1 device was not labeled for single-use.1 device was not reprocessed or reused.